| Catalog Number |
150NFA35 |
| Medical Device Problem Code |
Difficult to Insert (1316)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/14/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : the device was not returned.
Event or Problem Description
It was reported that a physician in an online survey stated that "no, the guidewire was not successful in providing transurethral/percutaneous access into the bladder/ureter/renal pelvis¿ because "track could not be established during puncture as guide wire slipped out" in relation to the nitinol guidewire.
Additional Manufacturer Narrative
The reported event is inconclusive as no sample was returned for evaluation.Although an exact root cause could not be determined a potential root cause could be guidewire dry od too large.The lot number is unknown; therefore, the device history record could not be reviewed.The instructions for use were found adequate and state the following: "warning: inspect all guidewires for damage prior to use.Bending or kinking during or prior to placement could damage the guidewire.Do not attempt to use the guidewire if it has been damaged.Use of a damaged wire may result in damage to the urinary tract.Do not reshape the guidewire by any means.Attempting to reshape the guidewire may cause damage resulting in release of fragments into the urinary tract.Failure to exercise proper caution may result in damage to the urinary tract.Do not advance or withdraw a guidewire when resistance is encountered as perforation could occur.Do not manipulate or remove the guidewire through a metal cannula or needle.This may result in destruction/separation of the outer jacket of the wire requiring retrieval" h11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text: the device was not returned.
Event or Problem Description
It was reported that a physician in an online survey stated that "no, the guidewire was not successful in providing percutaneous access into the renal pelvis¿ because "track could not be established during puncture as guide wire slipped out" in relation to the nitinol guidewire.As per mail received from ibc on 23aug2023, stated that upon receipt of the final dataset for the nicore guidewires this morning, the attached form has been updated.Originally read ¿in the online survey a physician stated that "no, the guidewire was not successful in providing transurethral/percutaneous access into the bladder/ureter/renal pelvis¿ because "track could not be established during puncture as guide wire slipped out" in relation to 150nfa35 nicore¿ nitinol/nitinol guidewire,.035 in., 3cm, 150cm, standard, angled.¿ however, it should read ¿in the online survey a physician stated that "no, the guidewire was not successful in providing percutaneous access into the renal pelvis¿ because "track could not be established during puncture as guide wire slipped out" in relation to 150nfa35 nicore¿ nitinol/nitinol guidewire,.035 in., 3cm, 150cm, standard, angled.